MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TRAY/ARTICULAR SURFACE INSERTER BOTTOM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SMITH & NEPHEW, INC. TRAY/ARTICULAR SURFACE INSERTER BOTTOM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 00584305200
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/19/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the tray/articular surface inserter bottom broke during a tka procedure and inside the patient.No surgical delays reported.No information about how the procedure was finished was provided.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information states that the complaint was deemed to be a duplicate of a previously reported event, therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
TRAY/ARTICULAR SURFACE INSERTER BOTTOM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10815774
Report Number1020279-2020-06338
Device Sequence Number1872276
Product Code LXH
UDI-Device Identifier00885556621653
UDI-Public00885556621653
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00584305200
Device Catalogue Number00584305200
Device Lot NumberUKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/19/2020
Supplement Date Received by Manufacturer10/19/2020
Initial Report FDA Received Date11/10/2020
Supplement Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;